# SDR SCNA20231201243

- Difficulty date: November 17, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N828SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34413
- Aircraft time: 50,330 hours, 28,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 768935 - AFT FLOOR STRIP EMERGENCY LIGHTS DETACHED. - RESOLUTION - REPLACED SECTION OF PHOTOLUMINESCENT LIGHT STRIP IN FRONT OF AFT LEFT LAV DOOR REF AMM 33-51-15.
